# SDR CA020626012

- Difficulty date: June 24, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,437 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Wire Harness
- Part number: 311195401
- Condition: Corroded
- Location: Engine
- Part time: 99,999 hours, 99,999 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL AUTO FEATHER FAILED TO ARM , TAKE-OFF REJECTED AND AIRCRAFT RETURNED TO RAMP.  MAIN ENGINE ELECTRICAL HARNESS CONNECTER PINS FOUND CORRODED , WIRING HARNESS REPLACED , AIRCRAFT RETURNED TO SERVICE .
